MAUDE Adverse Event Report: MAGELLAN DIAGNOSTICS LEADCARE II ANALYZER

MAGELLAN DIAGNOSTICS LEADCARE II ANALYZER
Model Number LEADCARE II
Medical Device Problem Codes Bent (1059); Failure to Sense (1559); Device Sensing Problem (2917)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/26/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A significant number of error messages were generated by the analyzer prior to the complaint, suggesting the analyzer had issues.When the error occurs no results are generated by the instrument.Analyzer was performing as expected by generating those errors, however customer continued testing, and was not running periodic qc according to manufacturer's instructions.No reported harm or injuries occurred as a result of this issue.Magellan provided the customer with a new instrument, additional training, sent them notifications.No further issues of this nature have been shown for this customer.(b)(4).
 
Event or Problem Description
Analyzer would not run when sample was applied to the sensor.Based on troubleshooting over the phone, analyzer error codes were being generated while attempting to run the instrument.The analyzer does not generate results when these types of error codes occur.

Brand Name
LEADCARE II ANALYZER
Common Device Name
LEADCARE II
Manufacturer (Section D)
MAGELLAN DIAGNOSTICS
101 billerica ave
#4
n billerica MA 01862
MDR Report Key7142623
Report Number1218996-2017-00028
Device Sequence Number1300910
Product Code DOF
UDI-Device Identifier00850355006178
UDI-Public00850355006178
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K052549
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/22/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLEADCARE II
Device Catalogue Number70-6529-R
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/21/2017
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/26/2017
Initial Report FDA Received Date12/22/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1